# SDR SWIA2019060545951

- Difficulty date: April 23, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 39,704 hours, 33,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE 4" FWD OF REAR SPAR(VS67.50%) BETWEEN STGR 10 AND STGR12, HASVERTICAL SCRATCH 7" IN LENGTH. (C-CHECK) RO: 06/02/2019 REPAIRED R/H FUSELAGE 4" FWD OF REAR SPAR(VS67.50%) BETWEEN STGR 10 AND STGR12 IAW REO.
